# SDR CALA2019070401134

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 100,888 hours, 10,052 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-0018: R3 DOOR EMR PWR SUPPLY M33404 BATTERY PACK CAPACITY CHECK FOUND FAIL REF NR LP9130336 R3 DOOR EMR PWR SUPPLY M33404 BATTERY PACK CHARGER WAS REPLACED AND INSTALLATION TEST NORMAL IAW AMM 33-51-06.
